keep anon or delete
okay well basically i've been givin the pill, and i know that a side effect is weight gain, so is it possible that if i keep doing my regular physical activity [running etc] that i will keep the weight off? and if i do put on weight,is it possible to work it off?
its a stupid question i know,but im just interested..
x Turn on thread page Beta
pill question-weight gain watch
- Thread Starter
- 06-08-2009 18:28
- 06-08-2009 19:09
Ive been on the pill for 3 years and i put a bit of weight on. Its not a huge amount though, and it doesnt happen to ever girl. If you continue your physical activity and eat right you should keep the weight off.
- 06-08-2009 19:28
The pill makes you hungry, which means you eat more, which means you put on weight, rather than the pill itself causing weight gain through hormones. So yes, if you exercise and don't eat more than necessary you should be fine. The problem is if you are hungry, you want to eat, so the food does feel necessary.
- 06-08-2009 23:32
hmmm you might not put on weight lol ive been on it for almost 3 months now.. and no weight gain.. and i sit around doing nothing ALL day.. and eat loads... at least i dont think ive gained weight? unless my scales broke
- 07-08-2009 00:57
I got hungrier but just ate better so I generally feel better than ever.